# SDR DALA2018010300036

- Difficulty date: December 4, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 72,231 hours, 53,391 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO BNA DUE TO THE FLIGHT CREW REPORTING THAT FUEL APPEARED NOT TO BE BURNING OUT OF THE LEFT WING TANK. MAINTENANCE VERIFIED THAT THE CROSS-FEEDS AND DEFUEL VALVES WERE OPERATING NORMALLY. THE LEFT TANK FUEL BOOST PUMP OPERATION CHECKED GOOD. A HIGH POWER ENGINE RUN WAS PERFORMED. MAINTENANCE WAS UNABLE TO DUPLICATE THE FAULT.  THE CHECK VALVE FLUSH PROCEDURE WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
